Browse "MA-Journal Papers(저널논문)" byAuthorBae, Hyeong-Ohk

Showing results 1 to 4 of 4

1
Global existence of strong solution for the Cucker-Smale-Navier-Stokes system

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moop-Jinresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.257, no.6, pp.2225 - 2255, 2014-09

2
Global Existence of Strong Solutions to the Cucker-Smale-Stokes System

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, JOURNAL OF MATHEMATICAL FLUID MECHANICS, v.18, no.2, pp.381 - 396, 2016-06

3
SYMPTOTIC FLOCKING DYNAMICS OF CUCKER-SMALE PARTICLES IMMERSED IN COMPRESSIBLE FLUIDS

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.34, no.11, pp.4419 - 4458, 2014-11

4
Time-asymptotic interaction of flocking particles and an incompressible viscous fluid

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, NONLINEARITY, v.25, no.4, 2012-04

rss_1.0 rss_2.0 atom_1.0